# SDR AALA201911279002

- Difficulty date: November 26, 2019
- Submitted: November 27, 2019
- Operation: Air carrier
- Aircraft: N662AW
- Make and model: Airbus A320-232
- Aircraft serial: 1274
- Aircraft time: 67,625 hours, 25,990 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Computer
- Condition: Malfunctioned
- Location: Autothrottles
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: IN CRUISE A/P AND A/THR DISCONNECTED UNCOMMANDED MULTIPLE TIMES. RESET FMGC 2 AFS AND AUTOLAND. TEST OPS CHK GOOD IAW AMM 22-97-00-710-001-A.
